# SDR AALA202305305270

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A320*
- Aircraft serial: 7613
- Aircraft time: 17,951 hours, 6,958 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L461179
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW SCRATCHED. REPLACED SLIDING WINDOW PER AMM 56-12-11.
